DOI QR코드

DOI QR Code

CONTINUOUS ORDER REPRESENTABILITY PROPERTIES OF TOPOLOGICAL SPACES AND ALGEBRAIC STRUCTURES

  • Campion, Maria Jesus (Departamento de Matematicas Universidad Publica de Navarra) ;
  • Candeal, Juan Carlos (Departamento de Analisis Economico Universidad de Zaragoza) ;
  • Indurain, Esteban (Departamento de Matematicas Universidad Publica de Navarra) ;
  • Mehta, Ghanshyam Bhagvandas (Department of Economics University of Queensland)
  • 투고 : 2010.04.05
  • 발행 : 2012.05.01

초록

In the present paper, we study the relationship between continuous order-representability and the fulfillment of the usual covering properties on topological spaces. We also consider the case of some algebraic structures providing an application of our results to the social choice theory context.

키워드

ordered structures on topological spaces;order-representability properties;covering properties;preorderable subtopologies;algebraic order-representability;social choice theory

참고문헌

  1. C. D. Aliprantis and K. C. Border, Infinite Dimensional Analysis, A Hitchhiker's guide, Springer, Berlin, 1999.
  2. G. Birkhoff, A note on topological groups, Compos. Math. 3 (1936), 427-430.
  3. D. S. Bridges and G. B. Mehta, Representation of Preference Orderings, Springer, Berlin, 1995.
  4. M. J. Campion, J. C. Candeal, and E. Indurain, The existence of utility functions for weakly continuous preferences on a Banach space, Math. Social Sci. 51 (2006), no. 2, 227-237. https://doi.org/10.1016/j.mathsocsci.2005.07.007
  5. M. J. Campion, J. C. Candeal, and E. Indurain, On Yi's extension property for totally preordered topological spaces, J. Korean Math. Soc. 43 (2006), no. 1, 159-181. https://doi.org/10.4134/JKMS.2006.43.1.159
  6. M. J. Campion, J. C. Candeal, and E. Indurain, Preorderable topologies and order-representability of topological spaces, Topology Appl. 156 (2009), no. 18, 2971-2978. https://doi.org/10.1016/j.topol.2009.01.018
  7. M. J. Campion, J. C. Candeal, and E. Indurain, Semicontinuous planar total preorders on non-separable metric spaces, J. Korean Math. Soc. 46 (2009), no. 4, 701-711.
  8. M. J. Campion, J. C. Candeal, E. Indurain, and G. B. Mehta, Representable topologies and locally connected spaces, Topology Appl. 154 (2007), no. 10, 2040-2049. https://doi.org/10.1016/j.topol.2006.05.011
  9. J. C. Candeal, C. Herves, and E. Indurain, Some results on representation and extension of preferences, J. Math. Econom. 29 (1998), no. 1, 75-81. https://doi.org/10.1016/S0304-4068(97)00005-0
  10. J. C. Candeal and E. Indurain, Utility functions on chains, J. Math. Econom. 22 (1993), no. 2, 161-168. https://doi.org/10.1016/0304-4068(93)90045-M
  11. J. C. Candeal and E. Indurain, A note on linear utility, Econom. Theory 6 (1995), no. 3, 519-522. https://doi.org/10.1007/BF01211791
  12. J. C. Candeal and E. Indurain, Lexicographic behaviour of chains, Arch. Math. (Basel) 72 (1999), no. 2, 145- 152. https://doi.org/10.1007/s000130050315
  13. J. C. Candeal, E. Indurain, and G. B. Mehta, Order preserving functions on ordered topological vector spaces, Bull. Austral. Math. Soc. 60 (1999), no. 1, 55-65. https://doi.org/10.1017/S0004972700033323
  14. J. C. Candeal, E. Indurain, and G. B. Mehta, Utility functions on locally connected spaces, J. Math. Econom. 40 (2004), no. 6, 701-711. https://doi.org/10.1016/S0304-4068(03)00085-5
  15. J. C. Candeal, E. Indurain, and J. A. Molina, Numerical representability of ordered topological spaces with compatible algebraic structure, To appear in Order. DOI 10.1007/s 11083-011-9202-8. https://doi.org/10.1007/s11083-011-9202-8
  16. H. H. Corson, The weak topology of a Banach space, Trans. Amer. Math. Soc. 101 (1961), 1-15. https://doi.org/10.1090/S0002-9947-1961-0132375-5
  17. G. Debreu, Representation of a preference ordering by a numerical function, In R. Thrall, C. Coombs and R. Davies (Eds.), Decision processes, John Wiley. New York, 1954.
  18. J. Dugundji, Topology, Allyn and Bacon, Boston, 1966.
  19. S. Eilenberg, Ordered topological spaces, Amer. J. Math. 63 (1941), 39-45. https://doi.org/10.2307/2371274
  20. R. Engelking, General Topology, Revised and Completed Edition. Heldermann Verlag. Berlin, 1989.
  21. M. Estevez and C. Herves, On the existence of continuous preference orderings without utility representations, J. Math. Econom. 24 (1995), no. 4, 305-309. https://doi.org/10.1016/0304-4068(94)00701-B
  22. S. Kakutani, Uber die Metrisation der topologischen Gruppen, Proc. Imp. Acad. 12 (1936), no. 4, 82-84. https://doi.org/10.3792/pia/1195580206
  23. M. Fleurbaey and P. J. Hammond, Interpersonally comparable utility, Chapter 21 of the Handbook of Utility Theory (Vol. 2), Edited by Barbera S, Hammond PJ and Seidl C, Kluwer Academic Publishers. Amsterdam, 2004.
  24. L. Fuchs, Partially Ordered Algebraic Systems, Pergamon Press, Reading, Mas- sachusetts, 1963.
  25. V. Gutev, Weak orderability of second countable spaces, Fund. Math. 196 (2007), no. 3, 275-287. https://doi.org/10.4064/fm196-3-4
  26. G. Herden, Topological spaces for which every continuous total preorder can be represented by a continuous utility function, Math. Social Sci. 22 (1991), no. 2, 123-136. https://doi.org/10.1016/0165-4896(91)90002-9
  27. G. Herden and A. Pallack, Useful topologies and separable systems, Appl. Gen. Topol. 1 (2000), no. 1, 61-82.
  28. J. L. Kelley, General Topology, Van Nostrand. New York, 1955.
  29. D. J. Lutzer and H. R. Bennet, Separability, the countable chain condition and the Lindelof property on linearly ordered spaces, Proc. Amer. Math. Soc. 23 (1969), 664- 667.
  30. J. R. Munkres, Topology, (2nd ed.), Prentice Hall. New York, 2000.
  31. S. Purisch, A history of results on orderability and suborderability, In Handbook of the history of General Topology, Vol. 2, pp. 689-702. Kluwer. Dordrecht, 1998.
  32. C. E. Rickart, General Theory of Banach Algebras, Van Nostrand. Princeton, N.J., 1960.
  33. H. H. Schaefer, Topological Vector Spaces, (3rd ed.), Springer Verlag. New York, 1971.
  34. P. Simon, A connected, not separably connected metric space, Rend. Istit. Mat. Univ. Trieste 32 (2001), suppl. 2, 127-133.
  35. L. A. Steen and J. A. Jr. Seebach, Counterexamples in Topology, (2nd ed.), Springer Verlag. New York, 1978.
  36. J. van Dalen and E. Wattel, A topological characterization of ordered spaces, General Topology and Appl. 3 (1973), 347-354. https://doi.org/10.1016/0016-660X(73)90022-6
  37. G. Yi, Continuous extension of preferences, J. Math. Econom. 22 (1993), no. 6, 547-555. https://doi.org/10.1016/0304-4068(93)90003-4

피인용 문헌

  1. Theory of Generalized Risk Attitudes vol.12, pp.4, 2015, https://doi.org/10.1287/deca.2015.0322
  2. Continuous Representability of Interval Orders: The Topological Compatibility Setting vol.23, pp.03, 2015, https://doi.org/10.1142/s0218488515500142
  3. Topological interpretations of fuzzy subsets. A unified approach for fuzzy thresholding algorithms vol.54, 2013, https://doi.org/10.1016/j.knosys.2013.09.008
  4. A Survey on the Mathematical Foundations of Axiomatic Entropy: Representability and Orderings vol.7, pp.2, 2018, https://doi.org/10.3390/axioms7020029